# SDR DALA2021051702723

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 84,524 hours, 39,196 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: No Test
- Location: Seat 22abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3232 DURING TEST SEAT 22ABC PSU OXY PANEL DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (7283069)
